Found: 57 resources


Narrow your search

Resource type

article (57)


Language

English (54)

Arabic and English (1)


Year
From To Submit

2021 (4)

2020 (5)

2019 (11)

2018 (6)

2017 (8)

More...
Listing 1 - 10 of 57
<<
Page
of 6
Sort by

Some Convergence Theorems for the Fixed Point in Banach Spaces

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, Pages
 

On a fixed point theorems for multivalued maps in b-metric space

basrah journal of science, 2015, Volume 33, Issue 1A, Pages 126-136
 
 

A Fixed Point Theorem for L-Contraction in Generalized D-Metric Spaces

Baghdad Science Journal, 2008, Volume 5, Issue 3, Pages 457-459
 

Listing 1 - 10 of 57
<<
Page
of 6
Sort by